MAUDE Adverse Event Report: LIEBEL-FLARSHEIM BASE SYSTEM, ILLUMENA

LIEBEL-FLARSHEIM BASE SYSTEM, ILLUMENA
Model Number 900006C
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
This case was reported by a facility in (b)(6), china on 07 july 2025.Customer reports that at around 9 a.M.On (b)(6) 2025, during the patient's treatment, the high-pressure injector's screen went black and showed error code "0013".The technician rebooted the device several times, but still couldn't enable the surgery to continue, so the surgery had to be suspended.Product name: high-pressure injector type of injury: serious injury manifestation: during a patient's cerebral angiography procedure, the high-pressure injector stopped working during surgery, the device went black screen and prompt error code "0013".As a result, the surgery was suspended, and the patient will need to undergo the surgery again on another day.This incident seriously endangered the patient's life safety, causing secondary harm and negatively impacting the hospital department's surgery and reputation.Device malfunction performance: during the surgery, the high-pressure injector stopped working.A black screen error code "0013" appeared.The device was rebooted several times, but it still couldn't support the continuation of the surgery.It kept turning on but showing a black screen with error code "0013".Expected treatment for the disease or effect: to ensure rapid and accurate injection of a sufficient amount of high-concentration x-ray contrast media into the examination site within a certain period, enabling diagnostic angiography and treatment of the lesion.As a contrast media delivery system, it is used to inject radiopaque contrast media into the patient's vascular system to obtain diagnostic-grade images when using computed tomography device.Use process: at around 9 a.M.On (b)(6) 2025, during the patient's treatment, the high-pressure injector's screen went black and showed error code "0013".The technician rebooted the device several times, but still couldn't enable the surgery to continue, so the surgery had to be suspended.
 
Additional Manufacturer Narrative
Overall investigation summary: a complaint was received on angiomat illumena 900006c serial number (b)(6) alleging an error code pp0013, which indicates the power pack failed to establish communication with the powerhead.Regional service was dispatched and confirmed the alarm on the system.When the service engineer cycled power during troubleshooting, it was found that the system was operating normally.It was noted that there may have been poor cable connection at the port; after reconnecting the cables, there were no further issues noted and the system was returned to customer use.One potential cause for poor connection of the powerhead cable is repeated moving of the system and/or cable and not checking that the cable has remained tightly connected.A review of guerbet's complaint tracking system shows no previously eported pp0013 but does indicate that a communications alarm (pp0005) was reported.In the case of the pp0005, the system was rebooted and returned to normal use.Impact assessment summary no injury to the patient/user reported imdrf codes: b01; c02, c0205; d15.Root / probable cause code adjustment-loose cable root / probable cause summary refer to investigation summary.No additional capa required at this time.Guerbet quality will continue to monitor and trend for similar issues.These trends and issues are reported on during quality metrics review and during the management reviews to consider input for additional corrective action.Disposition summary unit returned to service.

Brand Name
BASE SYSTEM, ILLUMENA
Common Device Name
BASE SYSTEM, ILLUMENA
Manufacturer (Section D)
LIEBEL-FLARSHEIM
2111 e. galbraith rd
cincinnati
Manufacturer Contact
jacob miller
2111 e. galbraith rd
cincinnati, OH 45237
5139485765
MDR Report Key22716184
Report Number1518293-2025-00011
Device Sequence Number18425041
Product Code DXT
UDI-Device Identifier10746190002802
UDI-Public0110746190002802
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other,Inspection
Type of Report Initial
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900006C
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown